# SDR ABXA9800948

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57694662
- Condition: Cracked
- Location: Ws 622.5
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER LEADING EDGE RIB IS CRACKED FORWARD OF ACCESS PANEL AT STATION XFS622.5.  REPAIRED IAW DC8 SRM 57-2-0.
